CSN Login
Members Online: 16

Cisplatin side effects

robertry
Posts: 5
Joined: Jun 2005

Has anyone doing Cisplatin had severe cramping pain in the abdomen and chest area days after the infusion?

paula2
Posts: 163
Joined: Oct 2005

Sounds like one you might want to report to your doc and nurses. I think I had everything but with that drug. Good luck. Call them up ...that's what they are there for, at least to set your mind at ease.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network